Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classes of $ L\sp{1}$-convergence of Fourier and Fourier-Stieltjes series


Author: Časlav V. Stanojević
Journal: Proc. Amer. Math. Soc. 82 (1981), 209-215
MSC: Primary 42A32; Secondary 42A20
MathSciNet review: 609653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Fomin class $ {\mathcal{F}_p}(1 < p \leqslant 2)$ is a subclass of $ \mathcal{C} \cap \mathcal{B}\mathcal{V}$, where $ \mathcal{C}$ is the Garrett-Stanojević class and $ \mathcal{B}\mathcal{V}$ the class of sequences of bounded variation. Wider classes of Fourier and Fourier-Stieltjes series are found for which $ {a_n}\;{\text{lg}}\;n = o(1),n \to \infty $, is a necessary and sufficient condition for $ {L^1}$-convergence. For cosine series with coefficients in $ \mathcal{B}\mathcal{V}$ and $ n\Delta {a_n} = O(1)$, $ n \to \infty $, necessary and sufficient integrability conditions are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A32, 42A20

Retrieve articles in all journals with MSC: 42A32, 42A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0609653-4
PII: S 0002-9939(1981)0609653-4
Keywords: $ {L^1}$-convergence of Fourier series and Fourier-Stieltjes series, integrability of cosine series
Article copyright: © Copyright 1981 American Mathematical Society